# SDR SWIA202265437

- Difficulty date: April 20, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N689CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15133
- Aircraft time: 34,637 hours, 22,965 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH REO 690-53-62-109, NOTICED A CRACK ON OB LOWER SUPPORT BRACKET PN# MM670-35552-003   (FILED - CLOSED)   REMOVED AND REPLACED AFT LOWER SUPPORT CHANNEL BRACKET ON AFT BAGGAGE BAY STRUCTURE IN REFERENCE WITH CRJ900 SRM 51-71-00. OPS CHECK GOOD AT THIS TIME
